Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 3, NWS Charleston, SC

January 2, 2006Beaufort County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jan 2, 2006, 1:55 PM EST for Beaufort County, South Carolina. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2006, 1:55 PM EST (18:55 UTC)
Expired
Jan 2, 2006, 2:30 PM EST
In force
35 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Beaufort County, SC

The radar

The Charleston,SC radar (KCLX), 44 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 2:05 PM ESTHAIL 0.5Burton, SCDIME SIZE HAIL OFF ROSEDIA ROAD.
Jan 2, 2:05 PM ESTHAIL 0.75Beaufort, SC
Jan 2, 2:10 PM ESTHAIL 0.882 Ne Beaufort, SC
Jan 2, 2:10 PM ESTHAIL 0.885 Sw Beaufort, SC
Jan 2, 2:10 PM ESTHAIL 0.88Beaufort, SCNICKEL SIZED HAIL AND 55 MPH WIND GUSTS AT THE WOODS MEMORIAL BRIDGE.
Jan 2, 2:10 PM ESTHAIL 0.88Beaufort, SCNICKEL SIZED HAIL AT 3 LOCATIONS. ST. HELENA, THE LAW ENFORCEMENT CENTER ON DUKE ST, AND AT LADIES ISLAND AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:23 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 021855
SVRCHS
SCC013-021930-
/O.NEW.KCHS.SV.W.0003.060102T1855Z-060102T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 230 PM EST

* AT 149 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND
  DAMAGING WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF DALE TO 6 MILES WEST OF BLUFFTON...OR ALONG A
  LINE EXTENDING FROM 9 MILES NORTHEAST OF RIDGELAND TO 12 MILES WEST
  OF HILTON HEAD ISLAND...MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...  
  BLUFFTON...DALE...BEAUFORT...PORT ROYAL AND PARRIS ISLAND...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3221 8097 3233 8092 3241 8079 3254 8083
      3259 8065 3251 8065 3250 8067 3246 8064
      3228 8064 3228 8065 3231 8065 3232 8073
      3228 8077 3225 8071 3225 8071 3214 8095

$$
3 follow-up statements
000 
WWUS52 KCHS 021909
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EST MON JAN 2 2006

SCC013-021930-
/O.CON.KCHS.SV.W.0003.000000T0000Z-060102T1930Z/
BEAUFORT-
209 PM EST MON JAN 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EST
FOR BEAUFORT COUNTY...

AT 209 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BEAUFORT 
TO 7 MILES SOUTH OF BEAUFORT...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BEAUFORT...DALE...PARRIS ISLAND AND PORT ROYAL.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3230 8082 3241 8079 3257 8076 3262 8064
      3248 8047 3231 8045 3228 8077 3225 8071

$$
000 
WWUS52 KCHS 021923
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
223 PM EST MON JAN 2 2006

SCC013-021930-
/O.CON.KCHS.SV.W.0003.000000T0000Z-060102T1930Z/
BEAUFORT-
223 PM EST MON JAN 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EST
FOR BEAUFORT COUNTY...

AT 217 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HUNTING ISLAND...OR ABOUT 13 MILES EAST OF BEAUFORT...
MOVING NORTHEAST AT 45 MPH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3235 8053 3238 8055 3249 8061 3253 8056
      3245 8034 3231 8045 3233 8053 3233 8057

$$
000 
WWUS52 KCHS 021936
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EST MON JAN 2 2006

SCC013-021947-
/O.EXP.KCHS.SV.W.0003.000000T0000Z-060102T1930Z/
BEAUFORT-
237 PM EST MON JAN 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT COUNTY WILL EXPIRE AT
230 PM EST...

AT 237 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3235 8053 3238 8055 3249 8061 3253 8056
      3245 8034 3231 8045 3233 8053 3233 8057

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 1:32 PM EST, 23 minutes earlier.

Area forecast discussion, Jan 2, 1:32 PM EST, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
132 PM EST MON JAN 2 2006

.SHORT TERM UPDATE...
ISSUED PRODUCT UPDATES FOR TORNADO WATCH 8.

&&

.SHORT TERM /THIS AFTERNOON/...CERTAINLY THE STAGE IS SET FOR A
SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS THE REGION LATER
TODAY AND TONIGHT. THE MESOSCALE ANALYSIS IS VERY COMPLEX AT MID
MORNING WITH ALMOST 2 WARM FRONTS NOTED. THE MOST SERIOUS FRONT
SEEMS TO EXTEND FROM JUST N OF JAX AND VLD TO ABOUT DHN. S OF THIS
BOUNDARY....SFC DESTABILIZATION IS INCREASING AND IT WILL BE THIS
FRONT TO WATCH DURING THE AFTN. A SECOND FRONT WITH WEDGE-LIKE
CHARACTERISTICS EXTENDS FROM N OF CHS TO S OF AGS. THE NAM SHOWS
400 HELICITIES AND INCREASING SFC BASED INSTABILITIES SPREADING
NWD ACROSS OUR CWFA TODAY. POTENTIAL FOR DISCREET SUPERCELLS WITH
TORNADOES LATER THIS AFTN AND A SQUALL LINE WITH DAMAGING WINDS
THIS EVENING AS THE MAIN ENERGY SWINGS THRU.

WILL SEND OUT AN UPDATE IN A WHILE BUT WORDING WILL BE SIMILAR
WITH THREAT OF SEVERE WEATHER AND HIGH POPS THIS AFTN.  WILL MAKE
A LAST MINUTE CALL ON ANY WIND/TEMP ADJUSTMENTS THIS AFTN.

&&

.MARINE...
WINDS AND SEAS HAVE YET TO RESPOND TO THE ADVANCING DYNAMICS
BUT WINDS WERE ALREADY SHOWING SIGNS OF INCREASING ALONG COASTAL
SOUTH CAROLINA AND WE PLAN NO CHANGES TO CURRENT THINKING. WILL
MAKE A DECISION THIS AFTN ON SCA FOR NEAR SHORE COASTAL WATERS
TONIGHT WITHIN 20 NM.

&&

.AVIATION...AS CONFIDENCE INCREASES THIS AFTN WE SHOULD BE ABLE
TO BETTER PINPOINT CONVECTIVE TIMING AND RISK. SUSPECT A MIX OF
MVFR AND VFR THIS AFTN AT BOTH CHS AND SAV TERMS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TORNADO WATCH.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY AMZ330-374.

&&

24
Hazardous weather outlook, Jan 2, 4:30 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
430 AM EST MON JAN 2 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-031000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
430 AM EST MON JAN 2 2006

...MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE WEATHER...SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUE TO
MOVE ACROSS SOUTHEAST GEORGIA AND SOUTH COASTAL SOUTH CAROLINA. BY
THIS AFTERNOON...THE AIRMASS WILL BECOME QUITE UNSTABLE AHEAD OF AN
APPROACHING STRONG COLD FRONT. THE STRONG INSTABILITY IS UNUSUAL FOR
THIS TIME OF THE YEAR. AS A RESULT...MOST OF GEORGIA AND MUCH OF
EASTERN SOUTH CAROLINA HAS BEEN PUT UNDER A MODERATE RISK OF SEVERE
WEATHER. THE MAIN HAZARDS EXPECTED WITH THESE STORMS ARE LARGE HAIL
AND DAMAGING WINDS. ADDITIONALLY...ISOLATED TORNADOES ARE POSSIBLE.

.FLOODING...WITH THE SHOWERS AND THUNDERSTORMS MOVING ACROSS THE
AREA THIS MORNING...SOME AREAS MAY RECEIVE A COUPLE OF INCHES OF
RAIN. IF HEAVY RAIN MOVES ACROSS THE SAME AREAS DURING THE
AFTERNOON...THOSE AREAS WILL HAVE TO BE MONITORED FOR POSSIBLE
FLOODING. ALSO...AREAS THAT RECEIVE SIGNIFICANT RAINFALL THIS
MORNING MAY CAUSE THE SOIL TO BECOME SATURATED AND THEREFORE ALLOW
TREES TO BE BLOWN DOWN EASIER WITH STRONG GUSTY WINDS THIS AFTERNOON
AND EVENING.

EMERGENCY MANAGEMENT OFFICIALS...LAW ENFORCEMENT...SPOTTERS AND THE
MEDIA ARE REMINDED THAT THIS IS A POTENTIALLY DANGEROUS SITUATION.
PLEASE REFER TO THE LATEST DAY ONE CONVECTIVE OUTLOOK ISSUED BY THE
STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION.

.LAKE WINDS...A LAKE WIND ADVISORY IS POSSIBLE TONIGHT INTO EARLY
TUESDAY FOR LAKE MOULTRIE IN BERKELEY COUNTY SOUTH CAROLINA. REFER
TO THE LATEST RECREATIONAL FORECAST FOR ADDITIONAL INFORMATION.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY FOR THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED.

30

In the hours before

Local storm report, Jan 2, 1:16 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
116 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             STATESBORO              32.45N 81.78W
01/02/2006  0.25 INCH        BULLOCH            GA   LAW ENFORCEMENT

&&
Special weather statement, Jan 2, 1:19 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
119 PM EST MON JAN 2 2006

GAZ116-118-021845-
INLAND BRYAN-INLAND CHATHAM-
119 PM EST MON JAN 2 2006

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND CHATHAM COUNTY
THROUGH 145 PM EST...

AT 119 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
BLOOMINGDALE TO 16 MILES SOUTHWEST OF DANIEL...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF RICHMOND HILL TO 4 MILES SOUTH OF
HINESVILLE...MOVING NORTHEAST AT 40 MPH. THIS WILL AFFECT AREAS IN
AND AROUND BLOOMINGDALE...TUTENS...WILLIAMS...POOLER...DANIEL...PORT
WENTWORTH...HAMER...WHEAT HILL...SILK HOPE AND GRUBBS THROUGH 145 PM
EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, Jan 2, 1:25 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
125 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             GUYTON                  32.34N 81.39W
01/02/2006  0.88 INCH        EFFINGHAM          GA   LAW ENFORCEMENT

&&
Special weather statement, Jan 2, 1:38 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
138 PM EST MON JAN 2 2006

SCZ047-048-051-021915-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
138 PM EST MON JAN 2 2006

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 215 PM EST...

AT 138 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF GILLISONVILLE TO
5 MILES SOUTHWEST OF PURYSBURGH...OR ALONG A LINE EXTENDING FROM 11
MILES NORTHWEST OF RIDGELAND TO 14 MILES NORTH OF SAVANNAH...MOVING
NORTHEAST AT 45 MPH. THIS WILL AFFECT AREAS IN AND AROUND TILLMAN...
PURYSBURGH...DEERFIELD...MORGAN...HARDEEVILLE...GILLISONVILLE...
PRITCHARD...PRITCHARDVILLE...SWITZERLAND AND RIDGELAND THROUGH 215 PM
EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Jan 2, 1:53 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
153 PM EST MON JAN 2 2006

SCZ045-021930-
BERKELEY-
153 PM EST MON JAN 2 2006

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 230 PM
EST...

AT 153 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CHICORA...OR ABOUT 9 MILES
NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MOOREFIELD...CROSS...
CROSS CROSS ROADS...CHICORA...BONNEAU...BONNEAU BEACH...
RUSSELLVILLE...PINEVILLE...JUDGE TOWN AND WILDER THROUGH 230 PM EST.

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MOULTRIE.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.
Local storm report, Jan 2, 1:54 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     RINCON                  32.30N 81.24W
01/02/2006                   EFFINGHAM          GA   LAW ENFORCEMENT

            TIN ROOF RIPPED OFF SHED ON MCCALL ROAD

0132 PM     TSTM WND DMG     RINCON                  32.30N 81.24W
01/02/2006                   EFFINGHAM          GA   LAW ENFORCEMENT

            TRAMPOLINE BLOWN ACROSS OLD RIVER ROAD AREA

&&

24

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 1:41 PM ESTTornado WarningCHSJasper16 min
Jan 2, 2:11 PM ESTSevere Thunderstorm WarningCHSColleton34 min
Jan 2, 2:16 PM ESTSevere Thunderstorm WarningCHSCharleston44 min
Jan 2, 3:38 PM ESTLake Wind AdvisoryCHSBerkeley12 hr
Jan 2, 5:36 PM ESTSevere Thunderstorm WarningCHSJasper19 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.